# SDR AALA202503207592

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N303RG
- Make and model: Boeing 737-8
- Aircraft serial: 44448
- Aircraft time: 16,102 hours, 6,031 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unlaced
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS SLIDE UNRAVELING FROM FORWARD ENTRY DOOR. FOUND Z-FOLD UNDONE ON L1 DOOR. PERFORMED Z-FOLD AS REQUIRED FOR L1 DOOR SLIDE. PER AMM 25-66-01.
